Volume 18, issue 3 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
On the rational homology of high-dimensional analogues of spaces of long knots

Gregory Arone and Victor Turchin

Geometry & Topology 18 (2014) 1261–1322
Bibliography
1 S T Ahearn, N J Kuhn, Product and other fine structure in polynomial resolutions of mapping spaces, Algebr. Geom. Topol. 2 (2002) 591 MR1917068
2 V I Arnold, The cohomology ring of the group of dyed braids, Mat. Zametki 5 (1969) 227 MR0242196
3 G Arone, A note on the homology of Σn, the Schwartz genus, and solving polynomial equations, from: "An alpine anthology of homotopy theory" (editors D Arlettaz, K Hess), Contemp. Math. 399, Amer. Math. Soc. (2006) 1 MR2222501
4 G Arone, Derivatives of embedding functors, I : The stable case, J. Topol. 2 (2009) 461 MR2546583
5 G Arone, P Lambrechts, I Volić, Calculus of functors, operad formality, and rational homology of embedding spaces, Acta Math. 199 (2007) 153 MR2358051
6 P Boavida de Brito, M S Weiss, Manifold calculus and homotopy sheaves, Homology Homotopy Appl. 15 (2013) 361 MR3138384
7 A S Cattaneo, P Cotta-Ramusino, R Longoni, Configuration spaces and Vassiliev classes in any dimension, Algebr. Geom. Topol. 2 (2002) 949 MR1936977
8 M Ching, Bar constructions for topological operads and the Goodwillie derivatives of the identity, Geom. Topol. 9 (2005) 833 MR2140994
9 F R Cohen, T J Lada, J P May, The homology of iterated loop spaces, 533, Springer (1976) MR0436146
10 F R Cohen, L R Taylor, On the representation theory associated to the cohomology of configuration spaces, from: "Algebraic topology" (editor M C Tangora), Contemp. Math. 146, Amer. Math. Soc. (1993) 91 MR1224909
11 D Dugger, D C Isaksen, Topological hypercovers and 𝔸1–realizations, Math. Z. 246 (2004) 667 MR2045835
12 S Eilenberg, S Mac Lane, On the groups of H,n), I, Ann. of Math. 58 (1953) 55 MR0056295
13 B Fresse, Koszul duality of operads and homology of partition posets, from: "Homotopy theory : relations with algebraic geometry, group cohomology, and algebraic K–theory" (editors P Goerss, S Priddy), Contemp. Math. 346, Amer. Math. Soc. (2004) 115 MR2066499
14 M W Hirsch, Immersions of manifolds, Trans. Amer. Math. Soc. 93 (1959) 242 MR0119214
15 M Kontsevich, Y Soibelman, Deformations of algebras over operads and the Deligne conjecture, from: "Conférence Moshé Flato 1999, Vol. I" (editors G Dito, D Sternheimer), Math. Phys. Stud. 21, Kluwer Acad. Publ. (2000) 255 MR1805894
16 P Lambrechts, V Turchin, I Volić, The rational homology of spaces of long knots in codimension greater than 2, Geom. Topol. 14 (2010) 2151 MR2740644
17 P Lambrechts, I Volić, Formality of the little N–disks operad, to appear in Mem. Amer. Math. Soc.
18 J L Loday, B Vallette, Algebraic operads, 346, Springer (2012) MR2954392
19 T Pirashvili, Dold–Kan type theorem for Γ–groups, Math. Ann. 318 (2000) 277 MR1795563
20 D M Pryor, Topological manifold calculus, PhD thesis, University of Virginia (2012)
21 K Sakai, Configuration space integrals for embedding spaces and the Haefliger invariant, J. Knot Theory Ramifications 19 (2010) 1597 MR2755492
22 D P Sinha, The topology of spaces of knots: Cosimplicial models, Amer. J. Math. 131 (2009) 945 MR2543919
23 V Turchin, Hodge-type decomposition in the homology of long knots, J. Topol. 3 (2010) 487 MR2684511
24 V Turchin, Context-free manifold calculus and the Fulton–MacPherson operad, Algebr. Geom. Topol. 13 (2013) 1243 MR3071127
25 M S Weiss, Embeddings from the point of view of immersion theory, I, Geom. Topol. 3 (1999) 67 MR1694812
26 M S Weiss, Homology of spaces of smooth embeddings, Q. J. Math. 55 (2004) 499 MR2104688